Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 65, NWS North Platte, NE

May 29, 2023Keith County, Lincoln County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2023, 3:47 PM MDT for Keith County, Lincoln County, Perkins County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2023, 3:47 PM MDT (21:47 UTC)
Expired
May 29, 2023, 4:30 PM MDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Keith County, NE, Lincoln County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 116 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 4:00 PM MDTHAIL 11 N Roscoe, NESOCIAL MEDIA REPORT OF QUARTER SIZED HAIL 1 MI N OF ROSCOE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 2:14 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.8 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2023-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2023-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
232 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

579 
WUUS53 KLBF 292147
SVRLBF
NEC101-111-135-292230-
/O.NEW.KLBF.SV.W.0065.230529T2147Z-230529T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
447 PM CDT Mon May 29 2023

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  North central Perkins County in southwestern Nebraska...
  Eastern Keith County in southwestern Nebraska...
  West central Lincoln County in southwestern Nebraska...

* Until 530 PM CDT/430 PM MDT/.

* At 447 PM CDT/347 PM MDT/, a severe thunderstorm was located near
  Roscoe, or 10 miles east of Ogallala, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sutherland, Paxton, Sarben, Roscoe, Big Bald Hill, Coker,
  O'Fallons, Nevens and Broganville.

This includes Interstate 80 in Nebraska between mile markers 129 and
160.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4095 10152 4112 10169 4139 10129 4117 10102
TIME...MOT...LOC 2147Z 236DEG 21KT 4109 10152 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sporer
2 follow-up statements
872 
WWUS53 KLBF 292208
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
508 PM CDT Mon May 29 2023

NEC135-292217-
/O.CAN.KLBF.SV.W.0065.000000T0000Z-230529T2230Z/
Perkins NE-
508 PM CDT Mon May 29 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PERKINS COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern Nebraska.

LAT...LON 4115 10164 4125 10151 4134 10136 4113 10111
      4100 10139 4100 10149
TIME...MOT...LOC 2207Z 236DEG 21KT 4116 10139 

$$

NEC101-111-292230-
/O.CON.KLBF.SV.W.0065.000000T0000Z-230529T2230Z/
Keith NE-Lincoln NE-
508 PM CDT Mon May 29 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT/430 PM MDT/ FOR SOUTHEASTERN KEITH AND NORTHWESTERN LINCOLN
COUNTIES...

At 507 PM CDT/407 PM MDT/, a severe thunderstorm was located over
Paxton, or 17 miles east of Ogallala, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Paxton, Sarben, Roscoe, Big Bald Hill, Nevens and Broganville. 

This includes Interstate 80 in Nebraska between mile markers 133 and
158.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4115 10164 4125 10151 4134 10136 4113 10111
      4100 10139 4100 10149
TIME...MOT...LOC 2207Z 236DEG 21KT 4116 10139 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sporer
468 
WWUS53 KLBF 292221
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
521 PM CDT Mon May 29 2023

NEC101-111-292231-
/O.EXP.KLBF.SV.W.0065.000000T0000Z-230529T2230Z/
Keith NE-Lincoln NE-
521 PM CDT Mon May 29 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEITH AND
NORTHWESTERN LINCOLN COUNTIES WILL EXPIRE AT 530 PM CDT/430 PM
MDT/...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern Nebraska.


LAT...LON 4115 10164 4125 10151 4134 10136 4113 10111
      4100 10139 4100 10149
TIME...MOT...LOC 2221Z 234DEG 11KT 4114 10143 

$$

Sporer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:47 PM MDT, 1 hour earlier.

Area forecast discussion, May 29, 2:47 PM MDT, 1 hour before
Area Forecast Discussion
National Weather Service North Platte NE
347 PM CDT Mon May 29 2023

.SYNOPSIS...
Issued at 346 PM CDT Mon May 29 2023

Key Messages:

- Thunderstorms this evening and tonight, some may be severe with
damaging winds and hail the main threats, along with very heavy rain

- Daily storm chances continue through the forecast period,
including marginal severe Tue & Wed and greatest potential Thu & Fri

- Seasonable temps with highs in the 80s Tue & Wed, 70s/80s after

Synopsis:

Nebraska is caught between two upper closed lows, one centered off
the Calif coast and the other the N.Carolina coast. A quasi-
stationary front or surface trough stretches across the panhandle
and western Sandhills this afternoon, anchored by a low near the
Badlands. A couple other little surface boundaries are noted across
the Sandhills.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 346 PM CDT Mon May 29 2023

This evening and tonight... Thunderstorms will continue to develop
near the front in western Nebraska and possibly grow upscale or
become more organized as they progress eastward. Surface temps in
the 80s and dew points near 60F, along with cool temps aloft (around
7C at H7 and -13C at H5), have resulted in ample instability over
the forecast area this afternoon. RAP mesoanalysis estimates MLCAPE
values of 2000+ j/kg and mid-level lapse rates as steep as 8 C/km.
Deep layer shear is marginally supportive of severe storms,
currently (as of 20z) measuring 25-30 kts. However, a speed max at
H5 approaching from the Rockies may bump those values up this
evening. Cloud layer shear vectors are somewhat perpendicular to the
main boundary, suggesting isolated/scattered convection to start.
Depending on cold pool strength, which may be on the more powerful
side compared to shear, the storms may grow upscale into an MCS by
late evening. As such, the primary severe threats will likely
transition from wind/hail mix to more wind as the event progresses.
Additionally, will need to monitor the torrential rain threat. Storm
motion vectors are not abnormally slow, but seasonally high PWAT and
recent heavy rain/flooding concerns raises the threat. For overall
timing and coverage, used a blend of HRRR, NAMnest, and RRFS. This
blend suggests initiation (which is just occurring as of 20z) in the
western and central Sandhills, increased activity from KIML to KLBF
to KONL around 00z, and toward central Neb (KBBW) by 03z. For min
temps, stayed near the NBM mean with values ranging from near 50F
panhandle to near 60F far north central.

Tomorrow... Quasi-zonal flow aloft continues for Nebraska as the
pair of upper lows drift east a little. The surface boundary/front
will likely be an issue once again as it maintains its general
position over western Neb. Southerly flow at H85 up the High Plains
continues to draw moisture off the Gulf, which translates to surface
dew points in the 50s (west) to around 60F (east). Weak WAA is also
noted, suggesting another day of highs in the 80s. This combination
will result in sufficient instability for thunderstorms, let alone
strong or severe. Forecast MUCAPE values approach 3000 j/kg and mid-
level lapse rates near 8 C/km by late afternoon. Deep layer shear
appears to be similar to today, marginally supportive of larger hail
and stronger winds. An afternoon initiation - evening evolution
scenario may be in the works.

.LONG TERM...(Wednesday through Monday)
Issued at 346 PM CDT Mon May 29 2023

Flow aloft transitions to southwesterly and eventually meridional as
the Western US trough axis and accompanying closed low move onshore
and toward the Four Corners. Longer range guidance suggests the
closed low will stall or meander over the central Rockies. This
setup, along with surface features in the vicinity, spell a
continued synoptically active period for western Nebraska. Daily
thunderstorms are a possibility, but the greater potential for more
widespread activity occurs late this week with the approaching upper
low. Temperatures should remain seasonable through next weekend with
highs generally in the 80s Wednesday, then 70s/lower 80s to round
out the period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1213 PM CDT Mon May 29 2023

VFR conditions will prevail through the late afternoon ahead of
scattered thunderstorm development across the area. These
scattered thunderstorms will be the main aviation concern in the
next 24 hours. These storms have the potential to produce gusty
and erratic winds, large hail, and heavy rainfall. Confidence is
increasing in KLBF seeing organized convection between 01Z to 04Z
this evening, thus included a TEMPO group with IFR visibilities
and ceilings. For KVTN, confidence is modest in regards to
specific impacts to the terminal, however, did opt for a TEMPO
group from 22Z to 01Z as this will be the most likely time for
thunder. Anticipate these storms to move towards the east through
midnight tonight. Given the scattered nature of these storms,
future refinements are possible. Low-end VFR conditions are
expected behind the departing activity, continuing through the
bulk of the overnight on Tuesday.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Snively
SHORT TERM...Snively
LONG TERM...Snively
AVIATION...Viken
Hazardous weather outlook, May 29, 8:56 AM MDT, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
956 AM CDT Mon May 29 2023

NEZ004>010-022>029-035>038-056>059-069>071-094-301500-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
956 AM CDT Mon May 29 2023 /856 AM MDT Mon May 29 2023/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Today and tonight.

Scattered thunderstorms are expected to develop by late this afternoon
and persist into tonight. Any storms that develop has the potential
for locally heavy rainfall, hail, and strong winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Possibility of strong to briefly severe storms exists for Tuesday
afternoon and evening generally south of highways 2 and 91. Hazards
include hail, damaging winds, and locally heavy rainfall.

Afternoon and nighttime showers and thunderstorms are possible each
day Wednesday through Saturday. The severe threat remains uncertain
across much of the area at this time.

.SPOTTER INFORMATION STATEMENT...

Please report any hail, damaging winds, and heavy rainfall to the
National Weather Service.

In the hours before

Special weather statement, May 29, 2:15 PM MDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service North Platte NE
315 PM CDT Mon May 29 2023

NEZ024-025-094-292100-
Hooker NE-Western Cherry NE-Thomas NE-
315 PM CDT Mon May 29 2023

...A strong thunderstorm will impact portions of south central
Cherry, northern Hooker and western Thomas Counties through 400 PM
CDT/300 PM MDT/...

At 315 PM CDT/215 PM MDT/, Doppler radar was tracking a strong
thunderstorm 11 miles west of Mullen, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mullen, Seneca, Hecla, Kelso and Weir.

This includes the following highways...
 Highway 2 between mile markers 168 and 195.
 Highway 97 between mile markers 63 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for north central and west central Nebraska.

&&

LAT...LON 4194 10133 4211 10140 4227 10093 4201 10082
TIME...MOT...LOC 2015Z 252DEG 17KT 4205 10127

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Sporer
Special weather statement, May 29, 2:23 PM MDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service North Platte NE
323 PM CDT Mon May 29 2023

NEZ008-009-026-027-292115-
Brown NE-Loup NE-Rock NE-Blaine NE-
323 PM CDT Mon May 29 2023

...A strong thunderstorm will impact portions of southwestern Rock,
northwestern Loup, southeastern Brown and northeastern Blaine
Counties through 415 PM CDT...

At 323 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Rose, or 12 miles northeast of Brewster, moving
east at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rose, Fox Bayou and Duff.

This includes Highway 183 between mile markers 144 and 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Nebraska.

&&

LAT...LON 4198 9980 4215 9987 4231 9940 4206 9929
TIME...MOT...LOC 2023Z 252DEG 17KT 4210 9974

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Sporer
Special weather statement, May 29, 2:50 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service North Platte NE
350 PM CDT Mon May 29 2023

NEZ036-037-292130-
McPherson NE-Logan NE-
350 PM CDT Mon May 29 2023

...A strong thunderstorm will impact portions of western Logan and
southeastern McPherson Counties through 430 PM CDT...

At 350 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tryon, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Stapleton, Tryon and Ringgold.

This includes the following highways...
 Highway 92 between mile markers 203 and 234.
 Highway 97 between mile markers 18 and 26.
 Highway 83 between mile markers 108 and 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Nebraska.

&&

LAT...LON 4140 10103 4153 10107 4167 10056 4141 10047
TIME...MOT...LOC 2050Z 255DEG 19KT 4146 10095

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Sporer
Special weather statement, May 29, 3:26 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service North Platte NE
426 PM CDT Mon May 29 2023

NEZ005-008-024>026-094-292215-
Brown NE-Hooker NE-Eastern Cherry NE-Western Cherry NE-Blaine NE-
Thomas NE-
426 PM CDT Mon May 29 2023

...Strong thunderstorms will impact portions of southeastern Cherry,
southeastern Hooker, south central Brown, northwestern Blaine and
Thomas Counties through 515 PM CDT/415 PM MDT/...

At 426 PM CDT/326 PM MDT/, Doppler radar was tracking strong
thunderstorms extending from near Purdum to 6 miles east of Seneca
to 15 miles southeast of Mullen. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Thedford, Halsey, Seneca, Purdum, Norway, Koshopah, Hawley Flats,
Natwick and Shimmons Lake.

This includes the following highways...
 Highway 2 between mile markers 196 and 228.
 Highway 97 between mile markers 47 and 50.
 Highway 83 between mile markers 137 and 157.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for north central and west central Nebraska.

&&

LAT...LON 4215 9976 4191 10019 4182 10050 4176 10106
      4209 10079
TIME...MOT...LOC 2126Z 260DEG 26KT 4206 10033 4204 10071 4184 10093

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Sporer
Special weather statement, May 29, 3:28 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service North Platte NE
428 PM CDT Mon May 29 2023

NEZ057>059-292215-
Perkins NE-Lincoln NE-Keith NE-
428 PM CDT Mon May 29 2023

...A strong thunderstorm will impact portions of northeastern
Perkins, southeastern Keith and west central Lincoln Counties through
515 PM CDT/415 PM MDT/...

At 428 PM CDT/328 PM MDT/, Doppler radar was tracking a strong
thunderstorm 7 miles south of Roscoe, or 10 miles southeast of
Ogallala, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ogallala, Sutherland, Paxton, Sutherland Reservoir State Recreation
Area, Sarben, Roscoe, Coker and O'Fallons.

This includes the following highways...
 Highway 61 near mile marker 86.
 Interstate 80 in Nebraska between mile markers 127 and 162.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern Nebraska.

&&

LAT...LON 4089 10167 4115 10173 4123 10106 4096 10100
TIME...MOT...LOC 2128Z 260DEG 26KT 4103 10158

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Sporer

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 6:14 PM MDTSevere Thunderstorm WarningLBFCherry46 min
May 28, 6:17 PM MDTSpecial Weather StatementLBFWheeler28 min
May 28, 6:20 PM MDTSevere Thunderstorm WarningLBFCherry40 min
May 28, 6:22 PM MDTSpecial Weather StatementLBFDeuel38 min
May 28, 6:56 PM MDTSevere Thunderstorm WarningLBFCherry49 min
May 28, 6:58 PM MDTSevere Thunderstorm WarningLBFCherry47 min
May 28, 7:39 PM MDTSevere Thunderstorm WarningLBFCherry51 min
May 28, 8:32 PM MDTSpecial Weather StatementLBFCherry28 min
May 29, 2:15 PM MDTSpecial Weather StatementLBFHooker45 min
May 29, 2:23 PM MDTSpecial Weather StatementLBFLoup52 min
May 29, 2:50 PM MDTSpecial Weather StatementLBFLogan40 min
May 29, 3:26 PM MDTSpecial Weather StatementLBFThomas49 min
May 29, 3:28 PM MDTSpecial Weather StatementLBFKeith47 min
May 29, 3:39 PM MDTSevere Thunderstorm WarningLBFBlaine, Cherry, Thomas51 min
May 29, 4:09 PM MDTSpecial Weather StatementLBFMcPherson51 min
May 29, 4:10 PM MDTAreal Flood AdvisoryLBFBlaine, Thomas2 hr
May 29, 4:25 PM MDTSpecial Weather StatementLBFRock50 min
May 29, 4:26 PM MDTSpecial Weather StatementLBFBoyd49 min
May 29, 4:32 PM MDTSpecial Weather StatementLBFThomas43 min
May 29, 4:34 PM MDTSpecial Weather StatementLBFBlaine41 min
May 29, 4:50 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock40 min
May 29, 5:06 PM MDTFlash Flood WarningLBFThomas6 hr
May 29, 5:10 PM MDTSpecial Weather StatementLBFChase50 min
May 29, 5:14 PM MDTSpecial Weather StatementLBFKeith46 min
May 29, 5:17 PM MDTSevere Thunderstorm WarningLBFBlaine, Hooker, Thomas43 min
May 29, 5:19 PM MDTSpecial Weather StatementLBFBlaine, Loup41 min
May 29, 5:21 PM MDTSpecial Weather StatementLBFThomas39 min
May 29, 5:28 PM MDTSevere Thunderstorm WarningLBFBlaine, Garfield, Holt, Loup, Rock47 min
May 29, 5:43 PM MDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith47 min
May 29, 5:51 PM MDTAreal Flood AdvisoryLBFChase2 hr
May 29, 5:54 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins36 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.